Ukrainian Mathematical Journal

, Volume 19, Issue 3, pp 319–323 | Cite as

Averaging in the theory of finite-difference equations

  • E. P. Belan
Brief Communications


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Third edition, corrected and expanded, Fizmatgiz, Moscow (1963).Google Scholar
  2. 2.
    A. Halanay, Solutions Périodiques et Presque Périodiques des Systémes d'Équations aux Différences Finies, Arch. Rat. Mech. and An., V. XII, No. 2, 131–139 (1962).Google Scholar
  3. 3.
    N. N. Bogolyubov, Some Statistical Methods in Mathematical Physics [in Russian], Izd. AN UkrSSR, Kiev (1945).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • E. P. Belan
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the UkrSSRUSSR

Personalised recommendations